# SDR SWAA2022020442148

- Difficulty date: December 4, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 55,516 hours, 32,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FUSELAGE SKIN; UNDER DORSAL FIN; FROM B.S. 887-1006. / REPAIRED SKIN CORROSION DAMAGE BS 887-1006 STR 2L - STR 2R ON CROWN OF SKIN IAW EA # 1-753-32083 IR & ER # 17-05457 IR.
